Hilbert-valued forms and barriers on weakly pseudoconvex domains.

Título inglés Hilbert-valued forms and barriers on weakly pseudoconvex domains.
Título español Formas valuadas de Hilbert y barreras en dominios débilmente pseudoconvexos.
Autor/es Thilliez, Vincent
Organización Math. [CNRS] Univ. Sci.Technol. Lille , Villeneuve d'Ascq, Francia
Revista 0214-1493
Publicación 1998, 42 (2): 423-433, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We introduce an alternative proof of the existence of certain Ck barrier maps, with polynomial explosion of the derivatives, on weakly pseudoconvex domains in Cn. Barriers of this sort have been constructed very recently by J. Michel and M.-C. Shaw, and have various applications. In our paper, the adaptation of Hörmander's L2 techniques to suitable vector-valued functions allows us to give a very simple approach of the problem and to improve some aspects of the result of Michel and Shaw, regarding the explosion of the barrier and the regularity assumption on the domain.
Clasificación UNESCO 120214
Palabras clave español Espacios de Hilbert ; Dominios pseudoconvexos ; Funciones integrales ; Espacios de Sobolev
Código MathReviews MR1676036
Icono pdf Acceso al artículo completo